# SDR DALA2018123107457

- Difficulty date: March 25, 2015
- Submitted: January 1, 2019
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 82,808 hours, 10,784 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LOWER WING SKIN FASTENER HOLES COMMON TO REPAIR DOUBLER INDICATES CRACKING AT 40EA FASTENER HOLES, ALSO LEFT WING SKIN DISHING JUST INBOARD OF RIB 32 AT STR 9.5. REPAIR PER ER/A 534150-14AD
